# SDR MALA000618

- Difficulty date: September 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS IN RT FUSELAGE ABOVE AND BELOW PREVIOUS REPAIR AT STA 339.0.  REFER TO CELSIUS TASK CARD 2528, W/O 18843.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 LESS THAN 4L.  NDT PERF FVNDT006 EDDY CURRENT, NO CRACKS NOTED.  FOR CORRECTIVE ACTION AND DETAIL OF REPAIRS SEE IPM 12 FORM.  PRESSURIZED A/C AS PER 21-00-00, OPS CHECK GOOD.
